# SDR SWAA2024121057997

- Difficulty date: November 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 767 TO BS 807 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2024-701474<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00WY873. SEE INDIVUAL SIGN OF BELOW;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00WY873. SEE INDIVUAL SIGN OF BELOW
